# SDR DALA1236460934

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,897 hours, 47,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 541 L4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND ON LONGERON 4 RT BS 541 OF INTERNAL FUSELAGE STRUCTURE.  LONGERON WAS REPAIRED IAW SRM 53-02 FIG 18.
